I went to the doctor for a physical examination before 20 days. I had blood work done. I went to the ER recently because I was feeling dizzy and tingling. The doctor said I have vertigo and they were not sure of the tingling. I received my blood work from my ER visit and I compared it to my annual exam. Below are the results: 20 days before and now
RBC- 5.13, and 5.35 million cells/mL
HGB-16.1, and 16.7 g/ dL
HCT-48.5, and 48.5 %
MCH-31.5, and 31.2 pg/cell
NA-131, and 141 mEq/L
CL-105, and 97 mEq/L
Protein-8.3, and 8.9 g/dL
SGOT-41, and 23 units/L
All other numbers were normal. Do I need to be concerned with these numbers? After my appointment before 20 days, the doctor did prescribe 20 mg of Lipitor (generic), but I stopped taking it after two weeks. I have also had diarrhea. I currently take Synthroid 0.05 mg. My blood pressure was high during that appointment. It had never been high before.
Welcome to icliniq.com.
I understand your concern. You say you are having vertigo and tingling and taking Synthroid. This makes me think about thyroid issues. So, a thyroid function test should be done.
Furthermore, check yourblood electrolytes and run urine analysis, and check blood sugar and pressure for a complete checkup.
Keep well hydrated. Have your meals regularly, do not skip any.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Also, I told him that I have had significant tinnitus for a while and that if I tilt my head to my right side but not my left I get mild vertigo ... Read fullI have tingling sensation in face and arms. Is it MS?
.. carefully your question and would explain that your symptoms do not seem to be related to MS (multiple sclerosis). TIA (transient ischemic attack) or epilepsy seizures may cause such clinical scenario. Other possible causes could be vitamin B12 de... Read fullI have tingling in head and occasional dizziness. What is to be done?
.. could be related to epilepsy seizures. I recommend performing a brain MRI (magnetic resonance imaging) and an EEG (electroencephalogram). An anti-epilepsy agent (Lamotrigine, Topiramate, etc.) may be necessary. Kind regards. For more informati... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now